New identities for the Rogers–Ramanujan functions

Volume 120 / 2005

Bruce C. Berndt, Hamza Yesilyurt Acta Arithmetica 120 (2005), 395-413 MSC: 11P82, 11F27, 33D15 DOI: 10.4064/aa120-4-5

Authors

  • Bruce C. BerndtDepartment of Mathematics
    University of Illinois
    1409 West Green Street
    Urbana, IL 61801, U.S.A.
    e-mail
  • Hamza YesilyurtDepartment of Mathematics
    University of Florida
    358 Little Hall
    Gainesville, FL 32611, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image